Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Erectile dysfunction during intercourse

Hi doctor, I was married six months back . Till now I did not have sex with my wife. while doing sex my pennis is not standing for more time (more time in the sense , during intercourse) I have observed this. This is making me feel very embarassed . Please suggest me a solution for this . Its being very difficult for me to participate in the intercourse. Are there any medicine so that intercourse can happen very smoothly without any difficulty. Please help me .
Asked On : Mon, 7 May 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Health Care Magic.

Do not worry. Premature ejaculation and inadequate erection are common among newly weds.

Anxiety is the most common cause for premature ejaculation and inadequate erection. It is the anxiety about whether you can satisfy your spouse or not , that causes premature ejaculation.

Sometimes people tend to get over anxious and too much evoked and tend to ejaculate faster. Using Anxiolytics like alprazolam can help you but they are supposed to be taken only by prescription of a doctor. I don't think you require any medicines.

Just stop worrying and say to yourself that you are normal. Every thing would be fine. Dont rush things while having sex. Do it slowly and sensually especially with out any anxiety, so that you can enjoy your married life to the fullest.

Take care
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor